# SDR ASAA1159380

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 2,836 hours, 929 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LT ILLUMINATES ON RECALL EXTINGUISHES WITH MASTER CAUTION RESET.  TROUBLESHOT PER FIM 21 62 00 810 842.  FAULT APPEARS TO HAVE BEEN INTERMITTENT.  BITE TEST SHOWS NO FAILURES PREVIOUS NINE FLTS.  RESET LOGGED FAULT.  GROUND VERIFICATION OF PACK SYSTEM NORMAL.
